# SDR 2007UALA00123

- Difficulty date: January 9, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 26,833 hours, 10,534 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Wire Harness
- Condition: Misrouted
- Location: Slide 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DOOR SLIDE AT 2L HARNESS ROUTED INCORRECTLY.   ROUTED HARNESS CORRECTLY.  COMPLETE INSPECTION OF HARNESS, VERIFIED ROUTING.
